Dergiler / Hacettepe Journal of Mathematics and Statistics / 2026 / Volume: 49 Issue: 4

A subclass of univalent functions associated with $q$-analogue of Choi-Saigo-Srivastava operator

Zhi-gang Wang(Hunan First Normal University)0000-0001-6118-7196
Saqib Hussain(Comsats University Islamabad)
Muhammad Naeem(International Islamic University)
Tahir Bakhat(International Islamic University)
Shahid Khan(Riphah International University)
Sayfa
—
Yayın Tarihi
2020-08-06
🏛️Bu makalenin bibliyografik verileri ve tam metin bağlantısı DergiPark üzerinden sağlanmıştır.
DergiPark Kaydı ↗
✨

Yapay Zeka Hızlı Bakış & Çıkarımlar

AI Insight
⚡ TL;DR(1 Cümlede Hızlı Çıkarım)

Such results as coefficient estimates, integral representation, linear combination, weighted and arithmetic means, and radius of starlikeness for this class are derived. **********************************************************************************************************************************

📌 3 Maddede Bu Makale

🎯
Amaç & Hipotez:The main objective of the present paper is to define a subclass $Q_{q}(\lambda,\mu,A,B)$ of analytic functions by using subordination along with the newly defined $q$-analogue of Choi-Saigo-Srivastava operator.
📊
Temel Bulgular & Veri:The main objective of the present paper is to define a subclass $Q_{q}(\lambda,\mu,A,B)$ of analytic functions by using subordination along with the newly defined $q$-analogue of Choi-Saigo-Srivastava operator.
💡
Sonuç & Katkı:Such results as coefficient estimates, integral representation, linear combination, weighted and arithmetic means, and radius of starlikeness for this class are derived. **********************************************************************************************************************************
🔬Tür:Research Article
📍Kapsam:Genişletilmiş Akademik Örneklem
⚙️Değişkenler:analytic functions · univalent functions · $q$-differential operator

Abstract

The main objective of the present paper is to define a subclass $Q_{q}(\lambda,\mu,A,B)$ of analytic functions by using subordination along with the newly defined $q$-analogue of Choi-Saigo-Srivastava operator. Such results as coefficient estimates, integral representation, linear combination, weighted and arithmetic means, and radius of starlikeness for this class are derived. **********************************************************************************************************************************

🔖

Bu Makaleye Atıf Yap

Wang, Z., Hussain, S., Naeem, M., Bakhat, T., Khan, S. (2020). A subclass of univalent functions associated with $q$-analogue of Choi-Saigo-Srivastava operator. Hacettepe Journal of Mathematics and Statistics, Volume: 49 Issue: 4. https://doi.org/10.15672/hujms.576878

📄 Tam Metin PDF Okuyucu

📄

PDF görüntüleyici hazırlanıyor...

Kaynakça (27)

  1. H. Aldweby and M. Darus, Some subordination results on q-analogue of Ruscheweyh differential operator, Abstr. Appl. Anal. 2014, 1–9, 2014.
  2. F.M. Al-Oboudi, On univalent functions defined by a generalized Salagean operator, Int. J. Math. Math. Sci. 2004, 1419–1436, 2004.
  3. F.M. Al-Oboudi, On classes of functions related to starlike functions with respect to symmetric conjugate points defined by a fractional differential operator, Complex Anal. Oper. Theory, 5, 647–658, 2011.
  4. F.M. Al-Oboudi and K.A. Al-Amoudi, On classes of analytic functions related to conic domains, J. Math. Anal. Appl. 399, 655–667, 2008.
  5. G.A. Anastassiou and S.G. Gal, Geometric and approximation properties of generalized singular integrals in the unit disk, J. Korean Math. Soc. 23, 425–443, 2006.
  6. A. Aral, On the generalized Picard and Gauss Weierstrass singular integrals, J. Comput. Anal. Appl. 8, 249–261, 2006.
  7. A. Aral, On the generalized Picard and Gauss Weierstrass singular integrals, J. Comput. Anal. Appl. 8, 249–261, 2006.
  8. A. Aral and V. Gupta, On q-Baskakov type operators, Demonstr. Math. 42, 109–122, 2009.
  9. A. Aral and V. Gupta, Generalized q-Baskakov operators, Math. Slovaca, 61, 619–634, 2011.
  10. S.Z.H. Bukhari, M. Nazir, and M. Raza, Some generalisations of analytic functions with respect to 2k-symmetric conjugate points, Maejo Int. J. Sci. Technol. 10, 1–12, 2016.
  11. M. Govindaraj and S. Sivasubramanian, On a class of analytic functions related to conic domains involving q-calculus, Anal. Math. 43, 475–487, 2017.
  12. S. Hussain, S. Khan, M.A. Zaighum, and M. Darus, Applications of a q-Salagean type operator on multivalent functions, J. Inequal. Appl. 2018, Art. 301, 2018.
  13. F.H. Jackson, On q-functions and a certain difference operator, Earth Environ. Sci. Tran. R. Soc. Edinb. 46, 253–281, 1909.
  14. F.H. Jackson, On q-definite integrals, Quart. J. Pure Appl. Math. 41, 193–203, 1910.
  15. W. Janowski, Some extremal problems for certain families of analytic functions, Ann. Polon. Math. 28, 297–326, 1973.
  16. S. Kanas and D. Raducanu, Some class of analytic functions related to conic domains, Math. Slovaca, 64, 1183–1196, 2014.
  17. M.-S. Liu, On a subclass of p-valent close to convex functions of type α and order β, J. Math. Study 30, 102–104, 1997.
  18. S. Mahmood and J. Sokol, New subclass of analytic functions in conical domain associated with Ruscheweyh q-differential operator, Results Math. 71, 1–13, 2017.
  19. M. Naeem, S. Hussain, T. Mahmood, S. Khan, and M. Darus, A new subclass of analytic functions defined by using Salagean q-differential operator, Mathematics, 7, 458–469, 2019.
  20. K.I. Noor, On new classes of integral operator, J. Natur. Geom. 16, 71–80, 1999.
  21. K.I. Noor and M. A. Noor, On integral operators, J. Math. Anal. Appl. 238, 341–352, 1999.
  22. K.I. Noor, N. Khan, and Q.Z. Ahmad, Some properties of multivalent spiral-like functions, Maejo Int. J. Sci. Technol. 12, 139–151, 2018.
  23. M. Sabil, Q.Z. Ahmad, B. Khan, M. Tahir, and N. Khan, Generalisation of certain subclasses of analytic and bi-univalent functions, Maejo Int. J. Sci. Technol. 13, 1–9, 2019.
  24. F.M. Sakar and S.M. Aydoˇgan, Subclass of m-quasiconformal harmonic functions in association with Janowski starlike functions, Appl. Math. Comput. 319, 461–468, 2018.
  25. F.M. Sakar and S.M. Aydoˇgan, Coefficient bounds for certain subclasses of m-fold symmetric bi-univalent functions defined by convolution, Acta Univ. Apulensis Math. Inform. 55, 11–21, 2018.
  26. Z. Shareef, S. Hussain, and M. Darus, Convolution operator in geometric functions theory, J. Inequal. Appl. 2012, Art. 213, 2012.
  27. H.M. Srivastava, S. Khan, Q.Z. Ahmad, N. Khan, and S. Hussain, The Faber polynomial expansion method and its application to the general coefficient problem for some subclasses of bi-univalent functions associated with a certain q-integral operator, Stud. Univ. Babes-Bolyai Math. 63, 419–436, 2018.